MAUDE Adverse Event Report: MOTIVA USA LLC MOTIVA ERGONOMIX ROUND SILKSURFACE WITH QID; MOTIVA IMPLANTS

MOTIVA USA LLC MOTIVA ERGONOMIX ROUND SILKSURFACE WITH QID; MOTIVA IMPLANTS
Catalog Number ERSF-425Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Extrusion represents potential complications associated with the use of breast implants, it involves the implant coming through the skin, normally through the incision where it¿s been placed.Extrusion can happen for several reasons, such as the skin over the implant thinned too much leaving too little coverage for the implant, the implant used is too large, the incision did not heal well and broke open.Implant exposure due to poor tissue coverage frequently obligates the surgeon to remove the breast implant and begin anew (gargano, ciminello & de santis; 2009).Per our directions for use, each patient must receive the establishment labs s.A.¿motiva implants®: information for the patient¿ during her surgical consultation, it is the surgeons´ responsibility to ensure that the patient completely understands the information regarding the risks, benefits, and recommendations associated with silicone gel-filled breast implant surgery, as well as the complications typical of any type of surgery.This document is available in motiva® website: ifu.Motiva.Health the instructions for use in the directions for use were reviewed to determine if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable on the section of surgical precautions as follows: "breast implant extrusion, or breast implant exposure, occurs when the breast skin and tissues that are holding the implant fail, causing the implant to protrude through the skin and become exposed.It happens in less than 2% of patients; it is shortly after breast augmentation or down the road.Breast-implant extrusion can occur for various reasons, such as improper wound healing due to an infection, trauma, too little soft-tissue coverage, oversized implant coupled with too little tissue coverage, or lack of blood supply.Breast-implant extrusion calls for surgery and removal of the implant.Also, a complete review of the dhr was carried out, no deviation was found in the process, so it is established that there is no evidence of a relationship between the event and the manufacturing process.
 
Event or Problem Description
It was reported an extrusion of the prosthesis.No patient demographics, such as age, weight, or ethnicity, were provided by the reporter, and no adverse outcomes for the patient have been noted.Efforts to gather additional information are ongoing, and the investigation remains in progress.
 
Additional Manufacturer Narrative
· an evaluation of the report was executed and it was not possible to confirm an extrusion due to no clinical evidence was provided.There was not a relationship between the reported event and the device.· a complete review of the dhr for lot 22111398 was carried out, no deviation was found in the manufacturing processes.The review of complaint history for the reported lot number and sterilization run found no other similar complaints reported in the past.¿ · a definitive root cause could not be determined.· as no manufacturing, material or design issues were identified, no further investigation or additional actions are required at this time.¿ · establishment labs will continue to monitor for similar complaints/trends.

Brand Name
MOTIVA ERGONOMIX ROUND SILKSURFACE WITH QID
Common Device Name
MOTIVA IMPLANTS
Manufacturer (Section D)
MOTIVA USA LLC
125 east de la guerra street
santa barbara CA 93101
Manufacturer (Section G)
ESTABLISHMENT LABS S.A
building b-25, coyol free zone
alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
125 east de la guerra street
santa barbara, CA 93101
8003554164
MDR Report Key20820333
Report Number3012883202-2024-00167
Device Sequence Number21011749
Product Code FTR
UDI-Device Identifier07445161012395
UDI-Public(01)07445161012395(11)221120(17)271120
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberERSF-425Q
Device Lot Number22111398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale